# SDR P5CA9700056

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN, DENTED AND TORN ON RIGHT BODY GEAR DOOR AT AFT INBOARD CORNER.  REMOVED TORN SKIN AND STRAIGHTENED DENTED AREAS PER BAC SRM 51-40-01.
